# SDR DALA2014111006043

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 36,868 hours, 25,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT OVERWING FRAME AT BS 674 CRACKED.  R & R LT OVERWING FRAME IAW AMDS WC NR 5310-01436-03A.
